MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE SHEATH, STRYKEPROBE; ELECTROSURGICAL, CUTTING & COAGULATION DEVICE AND ACCESSORIES

STRYKER ENDOSCOPY-SAN JOSE SHEATH, STRYKEPROBE; ELECTROSURGICAL, CUTTING & COAGULATION DEVICE AND ACCESSORIES
Catalog Number 0250070460
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the tip of the insulation was melted.
 
Additional Manufacturer Narrative
The product was not returned for investigation therefore the reported failure mode was not confirmed.Alleged failure: destroyed the suction tip portion of our device.Probable root cause: - generator power malfunction - material/design error - conductive irrigant used user error.The failure mode will be monitored for future re-occurrence.Manufacture date is not known.
 
Event or Problem Description
It was reported that the tip of the insulation was melted.

Brand Name
SHEATH, STRYKEPROBE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION DEVICE AND ACCESSORIES
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key8576144
Report Number0002936485-2019-00182
Device Sequence Number11179326
Product Code GEI
UDI-Device Identifier07613327051971
UDI-Public07613327051971
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K963765
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number0250070460
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/02/2019
Supplement Date Received by Manufacturer04/02/2019
Initial Report FDA Received Date05/02/2019
Supplement Report FDA Received Date07/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1